# SDR EISA2000047

- Difficulty date: May 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Line
- Condition: Disconnected
- Location: Escape Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY ESCAPE ROPE NOT ATTACHED TO AIRCRAFT.  REATTACHED L1 EMERGENCY ESCAPE ROPE TO AIRCRAFT.  (M)
